# SDR MASA2011011001641

- Difficulty date: January 8, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 20,207 hours, 14,089 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 4910311
- Part serial: SPP0143
- Condition: Worn
- Location: Lt Mlg
- Part time: 9,045 hours, 8,691 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT INBD BRAKE OVERHEAT WARNING MSG INTERMITTENT IN FLT.  MX REMOVED AND REPLACED LEFT INBD PROX SENSOR. HARNESS.
